# SDR UIEA2020121502576

- Difficulty date: December 15, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,338 hours, 19,327 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Packing
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 WITH EVIDENCE OF OIL LEAK COMING FROM NR 1 BEARING MANIFOLD.  REMOVED AND REPLACED PACKINGS AT ENGINE NR 1 MANIFOLD BEARING, IAW 767 AMM 72-31-03, PENDING LEAK CHECK.  PERFORMED ENGINE IDLE RUN, IAW 767- AMM 71-00-00, NO LEAKS NOTED.
